An example of a quasinormable Fréchet function space which is not a Schwartz space

No Thumbnail Available
Full text at PDC
Publication Date
Advisors (or tutors)
Journal Title
Journal ISSN
Volume Title
Google Scholar
Research Projects
Organizational Units
Journal Issue
If E and F are complex Banach spaces, and fixing a balanced open subset U of E, we let Hb=(Hb(U;F),τb) denote the space of all mappings f:U→F which are holomorphic of bounded type, endowed with its natural topology τb; clearly, Hb is a Fréchet space. J. M. Isidro [Proc. Roy. Irish Acad. Sect. A 79 (1979), no. 12, 115–130;] characterized the topological dual of Hb as a certain space S=S(U;F) on which one has a natural inductive limit topology τ1 as well as the strong dual topology τb=β(S,Hb). Here, the authors prove that Hb is quasinormable (and hence distinguished) and τb=τ1 on S whenever U is an open ball in E or U=E. But Hb is a (Montel or) Schwartz space if and only if both E and F are finite dimensional. The authors' main result remains true for arbitrary balanced open subsets U of E [see Isidro, J. Funct. Anal. 38 (1980), no. 2, 139–145;].
Proceedings of the Seminar held at the Universidade Federal do Rio de Janeiro, Rio de Janeiro, August 7–11, 1978
Unesco subjects
Barroso, J.: Introducción a la holomorfía entre espacios normados, Publicaciones de la Universidad de Santiago de Compostela, Serie Cursos y Congresos, no 7, 1976. Bierstedt, K.D.-Meise, R.: Bemerkungen über die Approximations-eigenshaft lokalkonvexer Funktionenranme, Math. Ann. 209 (1974), 99–107. Chae, S.B.: Holomorphic germs on Banach spaces, Ann. Inst. Fourier Grenoble 21, 3 (1971), 107–141. Dineen, S.: Holomorphic functions on locally convex topological vector spaces I, Ann. Inst. Fourier, Grenoble, 23 (1973), 19–54. Grothendieck, A.: Sur les espaces (F) et (NF), Summa Brasiliensis Math. 3 (1954), 57–122. Isidro, J.M.: Topological duality on the space (H b(U;F),τb). Proc. Royal Irish Acad. 79, S, 12 (1979), 115–130. Mujica, J.: Gérmenes holomorfos y funciones holomorfas en espacios de Fréchet, Publicaciones del Departamento de Teoría de Funciones. Universidad de Santiago de Compostela, no 1, 1978. Nachbin, L.: Topology on spaces of Holomorphic Mapping, Springer-Verlag, 1969.